Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Fidelity of single qubit maps

Oi, D.K.L. and Bowdrey, M.D. and Short, A.J. and Jones, J.A. and Banaszek, K. (2002) Fidelity of single qubit maps. Physics Letters A, 294 (5-6). pp. 258-260. ISSN 0375-9601

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

We give a simple way of characterising the average fidelity between a unitary and a general operation on a single qubit which only involves calculating the fidelities for a few pure input states.

Item type: Article
ID code: 37214
Keywords: quantum physics, qubit maps, Physics
Subjects: Science > Physics
Department: Faculty of Science > Physics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 31 Jan 2012 11:46
    Last modified: 12 Mar 2012 11:45
    URI: http://strathprints.strath.ac.uk/id/eprint/37214

    Actions (login required)

    View Item